# SDR QXEA2010032900185

- Difficulty date: March 23, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 20,916 hours, 15,342 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORRODED.  BLENDED CORROSION IAW SRM 51-12-00-001-A01. NDT INSP OK FOR CRACKS AND FURTHER CORROSION. PRIMED AND PAINTED AREA.
